# SDR CALA2023111003320

- Difficulty date: October 9, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N24211
- Make and model: Boeing 737824
- Aircraft serial: 28771
- Aircraft time: 76,623 hours, 27,913 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A611011
- Condition: Dented
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) REPLACE AFT CARGO DOOR SKIN, REF. LP#''S 4380647,5648302,5648335,5648362,5648400,5648432,5648446, 4380652,4380653,4380654, 4380643,4380644,4380645,4380646, 4380649.4380650,380651,4380640, AND 4380641 TRANSCRIBED FROM HAECO GSO NRC 9284222 REMOVED AND REPLACED OUTER SKIN ASSY ON AFT PIT DOOR IAW B737-800 SRM 52-30-01-2R-3 AND UAL ECRA 5235-01015 HAECO GSO MECH V936059 INSP 357
